# SDR GTIA040519

- Difficulty date: May 12, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RT OB SEAT TRACK LT CORRODED AND WORN.  RT OB SEAT TRACK FROM STA 200 TO 300 OUT OF LIMITS.  REMOVED SEAT TRACK.  LOCATED AND DRILLED HOLES FOR SEAT TRACK FROM STA 200 TO 300 RT OB.  INSTALLED NEW SEAT TRACK SECTION.
